# SDR FDEA202007141969

- Difficulty date: July 14, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321020500000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPERLY ACCESS PANEL 121PF DUE TO MISSING INSERT IN FWD AVIONIC COMPARTMENT   (1EA) INSTALLED NEW INSERT 1 EA ON FLOOR PANEL 121PF IN FWD AVIONIC COMPARTMENT ASPER   DWG NO SRZ-25-005 REV. R AUG/22/2019 ITEM 8 TO15
